# SDR 0410001

- Difficulty date: October 12, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 71,565 hours, 65,490 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 717000
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ENGINE OIL QUANTITY DROPPED TO ZERO.
